# SDR SWAA2022050290238

- Difficulty date: March 31, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 59,744 hours, 35,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Part number: 147A56203
- Condition: Corroded
- Location: Wet Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TENSION STRAP AT AFT WET AREA BS1016; 1029 LBL3 WL208. / [01] CORROSION ON TENSION STRAP AT BS 1016; LBL3 MEASURES 3'X1'. FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1 DUE TO 100% MATERIAL LOSS.;[02] VERIFIED CORRECTIVE ACTION #1;[03] REMOVED TENSION STRAP AT BS 1006-1030; LBL3; WL208 PER SRM 51-40-02-0G-0.;[04] LOCATED AND DRILLED NEW 147A5620-3 STRAP AT BS 1006-1030; LBL3; WL208 PER DWG 147A5600 AND SRM 51-40-05. OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTION #4;[06] STARTED INSTALLING 147A5620-3 STRAP AT BS 1006-1030; LBL3; WL208 PER DWG 147A5600 AND SRM 51-40-02-0G-0.;[07] COMPLETED INSTALLATION OF 147A5620-3 STRAP AT BS 1006-1030; LBL3; WL208 PER DWG 147A5600 AND SRM 51-40-02-0G-0.;[08] VERIFIED CORRECTIVE ACTION 7.;[09] COMPLETE
